<![CDATA[ Bi-Polar Disorder - A  Journal of Life - Blog]]>Mon, 21 Dec 2015 14:45:50 -0800Weebly<![CDATA[Abilify Withdrawal - Symptoms¬†]]>Fri, 22 May 2015 20:37:44 GMThttp://bipolarjournal.weebly.com/blog/withdrawal-anyoneOk, so I didn't actually disappear. But I did get very sick.  I'm sure most of you have seen a television commercial or at least heard of the drug Abilify. Well, it is all it's cracked up to be and more. It's kept me mostly sane for years. Unfortunately, as I lamented in my last post, it is now priced out of my reach. 

I ran out last Tuesday. Didn't have enough left for a "tapering off," so basically, I have gone cold turkey off Abilify. I would not recommend this to my worst frenemy. I'd rather have the flu and oral surgery instead of this. At least then I could get some relief, and some sleep.

Here is a pretty good list of my symptoms that I have every day.

  • ·         headache, (this was worse in the very beginning – migraine worse)

  • ·         nausea, 

  • ·         shakiness, 

  • ·         sweats, 

  • ·         acid stomach when empty with constant belching, 

  • ·         sleepiness to the point of falling asleep at the breakfast table, 

  • ·         the stares, 

  • ·         nighttime sleep disturbances (wake multiple times, and/or wakefulness), 

  • ·         worsening of agoraphobia, 

  • ·         can't move, 

  • ·         can't read or watch TV, 

  • ·         confused, 

  • ·         can't think straight, 

  • ·         general feeling of malaise that comes in powerful waves, 

  • ·         mind wanders, 

  • ·         forgetfulness, 

  • ·         can't focus, 

  • ·         Can’t do simple everyday things. For example. I let a melon go bad because I couldn't deal with cutting it up. 

  • ·         Overcoming my everyday obstacles just go 10 times harder. 

  • ·         My stomach hurts. 

  • ·         My vision blurs. 

  • ·         Can't get enough to drink. 

  • ·         Tick with my lips and tongue causing blisters-can't stop it. 

  • ·         Extreme time loss.

  • ·         dizziness.

  • ·         Start to do something, then feels like I get hit by something. I feel very sick and I’m unable to move in any direction. Panic component.

  • ·         Desperate need to not be where I am – but not knowing where I need to be.


One of the websites I consulted late the other night recommended an inpatient approach to Abilify withdrawal. It really sounded tempting to be done with it in 7 days vs. a possible 90. However, as you all know, the stigma of an inpatient psychiatric stay will follow you all of your life. My Psych is out of the office for 2 weeks, so I can't consult with him about this. I guess I'm going to have to see my GP. I need something for the nausea at least. 

Well, soldier on my comrades, I'll keep you posted on the inside scoop regarding Abilify withdrawal. And, we'll move on to other topics like the correlation between bi-polar disorder and schizophrenia.



]]>
<![CDATA[May 21st, 2015]]>Fri, 22 May 2015 19:20:31 GMThttp://bipolarjournal.weebly.com/blog/may-21st-2015Did you know an insurance company can make you disappear?
Well, they can. I'm in the process of it now. I don't think it will be long before my creative mind has buried itself deep inside my head and I just sit around and stare at nothing all day. 

How did they do this to me, you ask? They made my primary med so expensive that I can't afford it. Then, when the first generic finally came out - guess what? My co-pay is the same $250 as for the brand. It might as well be a million.

So, I ran out last Tuesday. I felt fine for 3 or 4 days, thought I was gonna beat this thing. But when the last of it finally got out of my system, I started with the stares. Lord, I hate that. I can't get enough to drink, I'm nauseous and shaky and I feel awful. 

At least I'm showing some signs of life  I still cook a little and work at doing the dishes. The laundry has come to a screeching halt. I haven't touched my book, which I had been so exited about before this happened. I was really making progress with the revisions. Now, I want to, but I just state at the computer and drift away.

I'm so afraid of what is happening. I want to go out and do some errands, but I can't get out of this chair. I've been sitting in it for hours.

I'm so quiet and still.  I bet I'm already see - through. 
]]>